MathSciNet Relay Station
MathSciNet bibliographic data
MR2224660 53D35 (37E30 53D12)
Py, Pierre Quasi-morphismes et invariant de Calabi. (French) [Quasimorphisms and Calabi invariant] Ann. Sci. École Norm. Sup. (4) 39 (2006), no. 1, 177–195.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement